2 Replies Latest reply on Jul 29, 2008 10:21 PM by (Sawako_Iizuka)

    OS and application mismatch...?

      Hello. I recently got a new computer and I have a strange issue.
      I'm running all the programs with my Windows XP Professional, the Japanese version. All the programs are the English version, because I live in the U.S.A.

      When I re-install all the programs (CS2), only one program, AfterEffects (version 7.0 Professional), gives me a hard time. For some reasons, it displays in Japanese and I can't use any keyboard shortcuts and also "Help" function. All the other programs (Photoshop, Flash, Illustrator, etc.) I use display in English and I can use "Help" functions without any problems.

      Did anyone have the similar issue like this? If so, please let me know how you solved the problem.

      Thank you for your help in advance!
        • 1. Re: OS and application mismatch...?
          Mylenium Most Valuable Participant
          In contrast to the other programs, AE is multi-language enabled from the start and will latch on to the default system language and use it. If you want to run in English, dig into the "Languages" sub-folder in your AE install folder and use the "After Effects E" shortcut. This will also use English keyboard shortcuts. If that does not work correctly and e.g. parts of the interface still appear in Japanese, then you may have to create a multi-language Win XP by installing the proper extensions (easily done with Windows Update or Add/Remove Programs --> additional Windows Components) and creating language-specific profiles which you can choose from the region popup in the task bar or on the login screen.

          Mylenium
          • 2. Re: OS and application mismatch...?
            Level 1
            Mylenium,
            Thank you very much for your help. I will try to work what you mentioned tomorrow and see how it works. Thank you again for your quick reply!